MathSciNet Relay Station
MathSciNet bibliographic data
MR1467193 11R58 (11A55 11Y65)
Thakur, Dinesh S. Patterns of continued fractions for the analogues of $e$ and related numbers in the function field case. J. Number Theory 66 (1997), no. 1, 129–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement